# SDR F3LA95010

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Malfunction
- Location: Gear Handle
- Part time: 66,164 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED LANDING GEAR UNSAFE (INTRANSIT) LIGHTS ILLUMINATED WITH GEAR HANDLE UP.  MAINTENANCE REPLACED THE LANDING GEAR HANDLE MICROSWITCH AND CHECKED OK.  (M)
